# SDR IPXA2025040836232

- Difficulty date: March 25, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- Aircraft time: 71,532 hours, 24,175 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SUPPLEMENTAL SDR**FAULT - DISBOND - SKIN , LOWER FACE OF L/H WING T/E OUTBD FLAP LOWER SKIN , WBL 682. I.A.W SRM 51-40-02 REV.91 REMOVED THE PANEL NO.566LT.G.V.I & CHECK CONDITION CHECK NORMAL.REMOVED DAMAGED ALUMINUM HONEYCOMB CORE AND MADE ALL THE CORNERS OF LARGE CUTOUTS IN SKINS AND HONEYCOMB SANDWICH FACESHEETS A MINIMUM OF 1.0 INCH RADIUS I.A.W. 767-300F SRM 51-70-10-2R-0 PARAGRAPH 7.B&C REV.91.JOB COMPLETED AND CONDITION CHECK NORMAL
